# SDR AALA202304035176

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A320*
- Aircraft serial: 3928
- Aircraft time: 43,123 hours, 16,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER 2R DOOR IS REPORTED LOOSE BY FLIGHT ATTENDANT PRE DEPARTURE. MAINTENANCE TIGHTENED ARMING LEVER AS REQUIRED.
